# SDR TSAA0572023

- Difficulty date: May 12, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N742AL
- Make and model: Boeing 737-76N
- Aircraft serial: 30830
- Engine: Cfmint CFM567B22
- Engine time: 14,477 hours, 3,994 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442317
- Part serial: BECW1103
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: X, L
- Precautionary procedure: D

## Discrepancy

ETOPS, MAINTENANCE RUN:  NR 2 ENGINE FLAMED OUT DURING ENGINE RUN.  THE ENGINE RUN WAS PERFORMED AFTER A HEAVY PHASE CHECK.  REMOVED AND REPLACED NR 2 ENGINE FUEL PUMP AND HMU PER MM 73-21-10-4 AND 73-11-01-4.  LEAK AND OPS CHECK GOOD PER MM 71-00-00.  NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE 5/14/05.
